# SDR UPS03440555

- Difficulty date: April 10, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BELOW FLOOR SHEAR TIE FOUND CRACKED AT BS 1900 BETWEEN STR 44L AND STR 45L AS MARKED.     SHEAR TIE REPAIRED AT BS 1900 BETWEEN STR 44L - 45L AS PER SRM 55-10-04 FIG.3A
